# SDR EAT2004F00003

- Difficulty date: March 25, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N220AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC234
- Engine: Garrtt TPE331*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 263106510
- Condition: Cracked
- Location: Fuselage
- Part time: 32,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FRAME (PN 262106510) WAS FOUND CRACKED AT THE CONTROL COLUMN BEARING MOUNT ON THE RT SIDE.  THIS WAS THE IMPROVED BEARING MOUNT SETUP AS CALLED OUT BY AD AND SB TO PREVENT CRACKING.  THE CRACKS ARE OCCURRING RIGHT AT THE TOP OF THE IMPROVED (PN 2621352-001/005) DOUBLER ASSY.  BELOW THE RADIUS ON THE 26-21065-10 FRAME.  THIS APPEARS NOT TO BE A FLUKE.  THIS IS THE SECOND AIRCRAFT FOUND WITH THIS PROBLEM.  MFG HAD ANOTHER SB CONCERNING THIS AREA THAT CHANGES THE MOUNTING AGAIN AND MAKING THE DOUBLER LONGER TO SPREAD OUT THE LOAD BETTER TO THE FRAME.
